Advertisement -- Learn more about ads on this site.

    SPARKENISTA   48,255
40,000-49,999 SparkPoints

A Major Realization

Friday, October 19, 2012

Over the last couple of months, so much has happened on my end. Recently, I had been trying very hard to resume my weight loss. I made up my mind. I bought the veggies. I started lifting weights again. What happened?

NOTHING! My weight remained the same. The frustration washed over me.

Then, it hit me. I went online and researched one of my meds. Apparently, there is a whole blog by others taking this medication. They all think that it caused them to gain 10-15 pounds and kept them from taking it off! A coincidence? I think not!

On top of it, I am taking another med (hopefully only for another couple of months) designed to slow my metabolism ( another thing that contributes to weight loss!). I went to the doctor this week. My weight remained the same. I guess I should be glad that it didn't skyrocket!

I have to think about what to do here. I would like to increase my exercise, but it causes a certain amount of pain. I have to admit, reluctantly, that I no longer enjoy walking b/c of knee pain.

I have to think about what to do.



Member Comments About This Blog Post:
MAMAJAHMAI 10/24/2012 2:12PM

    wow...medication definitely can have that kind of effect on weight. And great job on maintaining your weight, despite the odds. You will find a way-please don't give up!! emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post

Log in to post a comment.

Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.